# SDR DALA2019021901087

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0950714) DURING INSPECTION FOUND CRACK BEAM DOOR GALLEY LOWER HANDLE POSITION AT FWD GALLEY AREA. REPLACED BEAM DOOR GALLEY LOWER HANDLE POSITION AT FWD GALLEY AREA AS PER B737-800 SRM 51-10-02 ITEM 9, 51-40-02 AND DRAWING 141A6536 REV D.
